A Cutting Plane Approach for Chance Constrained Linear Programs
Andrés Weintraub and
Jorge Vera
Additional contact information
Andrés Weintraub: University of Chile, Santiago, Chile
Jorge Vera: University of Chile, Santiago, Chile
Operations Research, 1991, vol. 39, issue 5, 776-785
Abstract:
One approach for solving linear programs with random coefficients is chance constrained programming. For the case where the technical coefficients are normally distributed, we present a convergent cutting plane algorithm to solve the equivalent nonlinear program, which takes advantage of the characteristics of the problem. The algorithm requires a moderate computational effort and compares favorably with a general nonlinear code and other approaches proposed for solving this problem.
Keywords: programming; nonlinear convex: chance constrained programming (search for similar items in EconPapers)
Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (8)
Downloads: (external link)
http://dx.doi.org/10.1287/opre.39.5.776 (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:inm:oropre:v:39:y:1991:i:5:p:776-785
Access Statistics for this article
More articles in Operations Research from INFORMS Contact information at EDIRC.
Bibliographic data for series maintained by Chris Asher ().